# SDR ABXA9700083

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Linkage
- Part number: 3923159505
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, WHILE ACCOMPLISHING AD 91-22-07, THE LEFT MAIN LANDING GEAR OUTBOARD DOOR CONTROL LINKAGE WAS FOUND WORN.  THE CONTROL LINKAGE WAS REPLACED IAW DC-9 M/M 32-12-1.
